jpanside

Member since 2/18/2013

Activity

  • 5 total posts
  • 5 questions

Questions from jpanside

Face Has Completely Cleared Up on 30 Mg of Accutane a Day. Do I Increase Dosage?

I have been on 30 mg of accutane a day for 90 days (3 months) and the only real side effects are a bit of dry skin around the mouth and of course the damn lips. Nothing bad. I... READ MORE

Red Marks on Accutane?

Some of my acne marks (dried out pimple that never popped) are still visible after 3 months. Just a darkish red mark. How come they are not going away? They usually dissappear... READ MORE

2nd Course on Accutane or Not? Clear Now, Should I Stop?

This is my 2nd course of accutane. My last course was 60mg a day for 5 months. It completely cleared me with little side effects. I decided to take a 2nd course to control the... READ MORE

Red Cheeks and Blotchy After Accutane?

My skin has turned blotchy red ever since I started Accutane. Mostly around my cheeks and jaw area. Should I continue to take accutane or stop? This is my 2nd course of... READ MORE

My motorcycle helmet that was too tight and left a mark when I took it off. How can I treat this?

I wore a motorcycle helmet that was too tight around my cheeks and it left a mark when I took it off. It seems to have raised my skin a bit, as if my skin was squished together... READ MORE